MathSciNet Relay Station
MathSciNet bibliographic data
MR2327852 91B28 (60G40)
Kukush, Alexander G.; Silvestrov, Dmitrii S. Optimal pricing for American type options with discrete time. Theory Stoch. Process. 10 (2004), no. 1-2, 72–96.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement